# SDR COMA9630106

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: NH2466881
- Condition: Burned
- Location: Lt Engine
- Part time: 4,226 hours
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FLAMES OBSERVED COMING FROM LEFT ENGINE INLET.  REPLACED THE LEFT ENGINE FWD LOWER INLET ASSY.
